Yamaji, Atsushi (1988) A Fractal Model for the Distribution of Stratigraphic Hiatuses: A Discussion. The Journal of Geology, 96 (1) 101-102 doi:10.1086/629196
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | A Fractal Model for the Distribution of Stratigraphic Hiatuses: A Discussion | ||
Journal | The Journal of Geology | ||
Authors | Yamaji, Atsushi | Author | |
Year | 1988 (January) | Volume | 96 |
Issue | 1 | ||
Publisher | University of Chicago Press | ||
DOI | doi:10.1086/629196Search in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 165227 | Long-form Identifier | mindat:1:5:165227:1 |
GUID | 0 | ||
Full Reference | Yamaji, Atsushi (1988) A Fractal Model for the Distribution of Stratigraphic Hiatuses: A Discussion. The Journal of Geology, 96 (1) 101-102 doi:10.1086/629196 | ||
Plain Text | Yamaji, Atsushi (1988) A Fractal Model for the Distribution of Stratigraphic Hiatuses: A Discussion. The Journal of Geology, 96 (1) 101-102 doi:10.1086/629196 | ||
In | (1988, January) The Journal of Geology Vol. 96 (1) University of Chicago Press |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |